Doctor insights on:
Tetanus Shot Injection Site
Yes: Soreness at the injection site is due to local trauma from the injection. ...Read more
Tetanus shot on 12/1 - 4 days later red, swollen area just below the injection site. It hurts a lot, itches, and is hot to the touch. Is this normal?
I got a tetanus shot 3 days ago.....the injection site is red about 2 in in diameter, warm to the touch, and very itchy. It's also quite painful still?
Local reaction: You have a localized allergic reaction to the shot. Usually ice or moist heat to the area will reduce swelling and soreness. Also ok to take Benadryl (diphenhydramine) for itching, ibuprofen for pain. Notify your doctor of the reaction. Good luck! ...Read moreSee 2 more doctor answers
Tetanus shot 3/9 due to 2nd degree burn. Today i feel three hard bumps all together & a little tender. Should it feel like bumps on injection site?
It happens: It is not unusual for there to be a slight local reaction like you describe, with a little bit of swelling in the tissues under the skin (that's called induration in doctor talk). Tenderness also common for a couple of days. Can try cool compress on area, gentle massage, but take it as a sign that your body is mounting an appropriate response to the vaccine. ...Read moreSee 1 more doctor answer
Last night had a tetanus shot on the arm..now the arm has swollen n hurts a lot..it was a nurse who gave the injection not a doctor.. Is this normal??
Severe knees pain almost unable to move..running above 1c temperature fever..just had tetanus shot n a pain killer injection last evening.why is it???
Immune reaction: I'm assuming you were well until you got your tetanus shot. Because of previous vaccines, your body has memory or antibodies against tetanus, so that when this shot was given, your body's immunity is fighting it, as if you had a new virus in your system. This can cause fever and joint symptoms and sometimes rashes. It usually resolves in a day or two. If you were ill before, contact your doc ...Read more
Is it normal for a tetanus shot site to swell 4 days after shot was given, and I am insulin dependant diabetic?
- Talk to a doctor live online for free
- Flu shot injection site
- Allergy shot injection sites
- After having a shot is it normal to have a knot under the injection site
- Ask a doctor a question free online
- Tetanus shot
- Deltoid injection sites for intramuscular injections
- Subcutaneous sites for injection
- Sites for intramuscular injections
- Talk to a pediatrician online